# SDR PCAA0106052

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 24,230 hours, 27,188 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 489W
- Condition: False Activation
- Location: Cargo Bay
- Part time: 11,003 hours, 12,207 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS- FLIGHT#3898. CREW REPORTED SMOKE IN BAGBAY LIGHT ILLUMINATED THEN WENT OUT. MAINTENANCE ISOLATED PROBLEM TO #2 SMOKE DETECTOR.#2 SMOKE DETECTOR REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
